# SDR SWAA2022112973303

- Difficulty date: November 18, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 57,285 hours, 34,168 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-240 DOT 001 #2 ENGINE OUTBD FAN COWL ATTACH ANGLE AFT SIDE OF OIL SERVICE DOOR OPENING CRACKED. / [01] REMOVED #2 ENG OUTBD FAN COWL ATTACH ANGLE IAW SRM 51-40-02;[02] VERIFIED ACTION 1;[03] OK TO INSTALL NEW #2 ENGINE OTBD FAN COWL ATTACH ANGLE;[04] INSTALLED NEW SHIELD ANGLE ON #2 ENGINE O/B FAN COWL AT AFT SIDE OF OIL SERVICE DOOR IAW SRM 51-40-02-0G-0 AND CMM 71-13-30.;[05] VERIFIED STEP 4 AUDIT CW
